U.S. doctors online nowAsk doctors free
A member asked:

I had a colposcopy done maybe a month ago but i started spotting 2 weeks ago. is this normal after this procedure? im also on the depo-provera shot.

1 doctor answer1 doctor weighed in
Dr. Carl Connors
Specializes in Obstetrics and Gynecology
Yes: Yes, your spotting can be normal after your procedure, as well as it could be from the depo-provera.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jul 22, 2012

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.